# SDR SWAA2024122070685

- Difficulty date: November 23, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,347 hours, 16,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 B.LINE 0 PANEL BRAKER LEFT AND RIGHT CORNER HAS CRACK. DOT P833<[01] REMOVED AND REPLACED 2 EACH PANEL BREAKS REF BAC DWG 143A0060 REV - AND B737-NG 51-40-02;[02] REMOVED AND REPLACED 2 EACH PANEL BREAKS REF BAC DWG 143A0060 REV - AND B737-NG 51-40-02
